Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Pumpkin

Cortisone Injections...please help!

Hi all,

I really need some advice on cortisone injections. I'm currently on a mild dose of roaccutane (20mg a day) and I've developed a cyst on my chin. Now I've never had cystic acne in my life and I reckon that the chances are the Roaccutane has done this to me!

I went to see my derm a couple of days ago and he said that he needs it to be injected with a cortisone injection for it to heal. I've already unfortunately picked at it when it first came up and left a red mark which is still there under the skin (probably because the infection hasn't cleared).

I got scared and told him that I didn't want the injection as I've heard that it can cause the skin to atrophy and leave a big dent. Now the cyst is getting bigger (but it isn't painful or anything)

The dilemma is...should I get the cortisone injection asap or leave it to possibly heal on its own? It's becoming more and more difficult to conceal with make-up!

Please give me some advice and experiences of cortisone injections as I don't trust my derm!

Thanks so so much

Share this post


Link to post
Share on other sites

Dude, cortisone shots are quick and easy. I've had a bunch and havent experienced any atrophy. Stop stressing yourself out and go get that cyst zapped!

Share this post


Link to post
Share on other sites

I must have had a "zillion" injections over the last 15 yrs, and none of them left indentations. Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×